An Embedding Theorem for Campanato Spaces
MetadataShow full metadata
The purpose of this paper is to give a Sobolev type embedding theorem for the spaces Lλ,sp,q (ℝn). The homogeneous versions of these spaces contain well known spaces such as the Bounded Mean Oscillation spaces (BMO) and the Campanato spaces L2,λ. Our result extends some injections obtained by Campanato [3, 4], Strichartz , and Stein and Zygmund .
CitationEl Baraka, A. (2002). An embedding theorem for Campanato spaces. Electronic Journal of Differential Equations, 2002(66), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.